# SDR 96035122819

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Valve Assy
- Part number: 148851
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 75,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND NR 1 ENGINE FIRE HANDLE HYDRAULIC SHUT-OFF VALVE LEAKS INTERNALLY.  REMOVED, REPLACED, AND RIGGED NR 1 ENGINE FIRE HANDLE HYDRAULIC SHUT-OFF VALVE ASSY IAW MM 29-15-1.  MAINTENANCE ACCOMPLISHED BY LOCKHEED AEROMOD CENTER.  (X)
